X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (16) 16
mathematics, applied (9) 9
commutators (5) 5
hilbert-schmidt norm (5) 5
muckenhoupt weights (5) 5
young type inequalities (5) 5
analysis (4) 4
bmo (4) 4
extrapolation (4) 4
inequalities (4) 4
maximal functions (4) 4
norm inequalities (4) 4
operators (4) 4
positive semidefinite matrices (4) 4
two-weight estimates (4) 4
calderon-zygmund operators (3) 3
hormander's condition of young type (3) 3
mathematics, general (3) 3
singular values (3) 3
spaces (3) 3
young type inequality (3) 3
young-type inequalities (3) 3
15a60 (2) 2
applied mathematics (2) 2
approximate identities (2) 2
boltzmann equation (2) 2
calderón-zygmund operators (2) 2
collision (2) 2
compactness (2) 2
convex and discrete geometry (2) 2
cutoff (2) 2
fourier integral-operators (2) 2
fractional operators (2) 2
hausdorff-young type inequality (2) 2
homogeneous singular integrals (2) 2
hormander condition of young type (2) 2
hörmander's condition of young type (2) 2
integral-operators (2) 2
kantorovich constant (2) 2
mathematical modeling and industrial mathematics (2) 2
matrix inequalities (2) 2
multipliers (2) 2
musielak-orlicz space (2) 2
one-sided operators (2) 2
ordinary differential equations (2) 2
regularity (2) 2
singular integral-operators (2) 2
sobolev space (2) 2
sufficient conditions (2) 2
transforms (2) 2
unitarily invariant norms (2) 2
variable exponent (2) 2
vector-valued inequalities (2) 2
15a42 (1) 1
15a45 (1) 1
26d20 (1) 1
31b15 (1) 1
46e30 (1) 1
46e35 (1) 1
47a30 (1) 1
algebra (1) 1
analogue (1) 1
approximate identity (1) 1
arithmetic (1) 1
arithmetic-geometric-harmonic (1) 1
bilinear fractional integral (1) 1
bilinear mapping principle (1) 1
binary operation (1) 1
boundedness (1) 1
calderón–zygmund operators (1) 1
capacity (1) 1
classical kantorovich constant (1) 1
discrete mathematics and combinatorics (1) 1
embeddings (1) 1
equation (1) 1
estimates (1) 1
factorization (1) 1
fourier transform (1) 1
fractional integral (1) 1
fractional integrals (1) 1
functionals (1) 1
generalized lebesgue (1) 1
geometric mean inequality (1) 1
hajlasz-sobolev space (1) 1
hajłasz-sobolev space (1) 1
harmonic means (1) 1
hausdor-young type inequality (1) 1
heinz inequalities (1) 1
heinz means (1) 1
heisenberg group (1) 1
hilbert-space operators (1) 1
hilbert–schmidt norm (1) 1
hölder-type inequality (1) 1
hörmander condition of young type (1) 1
interpolation (1) 1
kernels (1) 1
lebesgue (1) 1
long-range interactions (1) 1
matrix means (1) 1
maximal-function (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Results in Mathematics, ISSN 1422-6383, 3/2019, Volume 74, Issue 1, pp. 1 - 10
In this article, we give some reverses of Young type inequalities which were established by Burqan and Khandaqji (J Math Inequal 9:113–120, 2015... 
reverse Young type inequality | Hilbert–Schmidt norm | 15A45 | Mathematics, general | matrix inequalities | Mathematics | classical Kantorovich constant | 15A60 | 47A30 | MATHEMATICS | MATHEMATICS, APPLIED | Hilbert-Schmidt norm | HEINZ INEQUALITIES
Journal Article
by Yang, CS and Li, Y
JOURNAL OF MATHEMATICAL INEQUALITIES, ISSN 1846-579X, 06/2020, Volume 14, Issue 2, pp. 401 - 419
Recently, some Young type inequalities have been promoted. The purpose of this paper is to give further refinements and reverses... 
unitarily invariant norm | MATHEMATICS | MATHEMATICS, APPLIED | trace | Young type inequality | Hilbert-Schmidt norm
Journal Article
by Ren, YH
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas, ISSN 1578-7303, 06/2020, Volume 114, Issue 3
In this paper, one of our main targets is to present some improvements of Young-type inequalities due to Alzer et al... 
Arithmetic-geometric-harmonic | MATHEMATICS | Kantorovich constant | Young-type inequalities | GEOMETRIC MEAN INEQUALITY | Operators (mathematics) | Norms | Scalars | Inequalities
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 03/2015, Volume 63, Issue 3, pp. 622 - 635
We present several new Young-type inequalities for positive real numbers and we apply our results to obtain the matrix analogues... 
matrix inequalities | mean values | positive semidefinite matrix | Young-type inequalities | 15A42 | MATHEMATICS | 26D20 | 15A60 | Algebra | Real numbers | Analogue | Quotients | Inequalities | Images | Estimates | Arithmetic
Journal Article
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, ISSN 1239-629X, 2018, Volume 43, pp. 913 - 929
.... We obtain weighted Coifman type estimates, strong and weak type inequalities and BMO estimates for this operator... 
EXTRAPOLATION | MATHEMATICS | weights inequalities | WEIGHTED INEQUALITIES | MAXIMAL FUNCTIONS | Fractional operators | BOUNDEDNESS | Hormander's condition of Young type | INTEGRAL-OPERATORS | KERNELS
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2015, Volume 2015, Issue 1, pp. 1 - 6
In this paper, we obtain some improved reverses of Young type inequalities which were established by Burqan and Khandaqji (J. Math. Inequal. 9: 113-120, 2015). 
positive semidefinite matrices | singular values | Young type inequalities | unitarily invariant norms | MATHEMATICS | MATHEMATICS, APPLIED | Inequalities
Journal Article
Czechoslovak Mathematical Journal, ISSN 0011-4642, 12/2013, Volume 63, Issue 4, pp. 933 - 948
Journal Article
Italian Journal of Pure and Applied Mathematics, ISSN 1126-8042, 2014, Volume 32, pp. 515 - 518
Journal Article
Journal of Mathematics and Statistics, ISSN 1549-3644, 2016, Volume 12, Issue 3, pp. 201 - 205
Journal Article
Italian Journal of Pure and Applied Mathematics, ISSN 1126-8042, 2015, Issue 34, pp. 413 - 420
Journal Article
ScienceAsia, ISSN 1513-1874, 02/2016, Volume 42, Issue 1, pp. 61 - 65
We extend the range of the weighted operator means for nu is not an element of [0, 1] and obtain some corresponding operator inequalities... 
Binary operation | Young-type inequality | Weighted operator | Hilbert-Schmidt norm | Positive operator | HILBERT-SPACE OPERATORS | weighted operator | MULTIDISCIPLINARY SCIENCES | positive operator | binary operation
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 06/2018, Volume 370, Issue 6, pp. 4323 - 4349
Journal Article
Journal of Mathematical Inequalities, ISSN 1846-579X, 2018, Volume 12, Issue 4, pp. 901 - 920
The main goal of this article is to present new types of inequalities refining and reversing inequalities of the harmonic mean of scalars and matrices... 
Positive matrices | Harmonic means | Norm inequalities | Heinz means | Matrix means | norm inequalities | INTERPOLATION | MATHEMATICS | MATHEMATICS, APPLIED | matrix means | harmonic means | YOUNG-TYPE INEQUALITIES
Journal Article
REVISTA DE LA UNION MATEMATICA ARGENTINA, ISSN 0041-6932, 06/2019, Volume 60, Issue 1, pp. 225 - 245
We study Coifman type estimates and weighted norm inequalities for singular integral operators and their commutators, given by the convolution with a vector-valued kernel... 
MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES | BMO | SPACES | Vector-valued inequalities | Calderon-Zygmund operators | Commutators | Hormander condition of Young type | Muckenhoupt weights | OPERATORS
Journal Article
REVISTA DE LA UNION MATEMATICA ARGENTINA, ISSN 0041-6932, 2008, Volume 49, Issue 2, pp. 29 - 38
In this note we present weighted Coifman type estimates, and two-weight estimates of strong and weak type for general fractional operators. We give... 
MATHEMATICS | MATHEMATICS, APPLIED | NORM INEQUALITIES | two-weight estimates | Fractional integrals | Hormander's condition of Young type | INTEGRAL-OPERATORS | Muckenhoupt weights
Journal Article
Fangzhi Gaoxiao Jichukexue Xuebao, ISSN 1006-8341, 12/2011, Volume 24, Issue 4, pp. 484 - 488
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.